# SDR SWIA200211610

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 6,422 hours, 5,319 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 3DUG
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Part time: 4,363 hours, 3,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S HEADING KEPT DRIFTING LEFT IN FLIGHT CAUSING EFIS COMP MONITOR CAUTION MESSAGE.  FOLLOWED QRH, SWITCHED TO DG MODE AND HEADING KEPT DRIFTING.  RETURNED TO DFW.  REPLACED NR 2 AHARS COMPUTER IAW 34-21-01.  OPS CHECK GOOD.
